# SDR DXTA200300143

- Difficulty date: October 19, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 1,890 hours, 1,165 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Card
- Part number: DS23267
- Part serial: 337
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,890 hours, 1,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AMBER "THRUST REVERSER" WARNING LIGHT CAME ON, NO AIRCRAFT BUFFETING OR ENGINE POWER REDUCTION NOTED. - INSPECT LT THRUST REVERSER IAW FALCON SERVICE ADVISORY FSA2000 78-30/03 ALL ITEMS GOOD AT THIS TIME.  FOUND L40ER PC CARD BAD, REMOVED AND INSTALLED A REPAIRED CARD, FOUND LT UPPER OUTBOARD SEAL RIPPED REMOVED AND INSTALLED NEW SEAL PN DS252-11 ALL WORK DONE IAW FALCON 2000 MM CHAPTER 78-00-00.
